Structure of projective modules over rings of polynomials in the case of a noncommutative ring of coefficients
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra, number theory and their applications, Tome 148 (1978), pp. 233-252
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1978_148_a23,
author = {A. A. Suslin},
title = {Structure of projective modules over rings of polynomials in the case of a~noncommutative ring of coefficients},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {233--252},
year = {1978},
volume = {148},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1978_148_a23/}
}
TY - JOUR AU - A. A. Suslin TI - Structure of projective modules over rings of polynomials in the case of a noncommutative ring of coefficients JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1978 SP - 233 EP - 252 VL - 148 UR - http://geodesic.mathdoc.fr/item/TM_1978_148_a23/ LA - ru ID - TM_1978_148_a23 ER -
%0 Journal Article %A A. A. Suslin %T Structure of projective modules over rings of polynomials in the case of a noncommutative ring of coefficients %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1978 %P 233-252 %V 148 %U http://geodesic.mathdoc.fr/item/TM_1978_148_a23/ %G ru %F TM_1978_148_a23
A. A. Suslin. Structure of projective modules over rings of polynomials in the case of a noncommutative ring of coefficients. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra, number theory and their applications, Tome 148 (1978), pp. 233-252. http://geodesic.mathdoc.fr/item/TM_1978_148_a23/